# SDR 2000UALA00111

- Difficulty date: March 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Aircraft time: 61,781 hours, 35,502 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 207561MOD
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND AT YVR, LEFT PACK TRIPPED WHEN TURNED ON AND SMOKE IN CABIN.  COOLING FAN DID NOT COME ON.  *S/D*  COOLING FAN FOR PACK NOT TURNING ON.  REPLACED COOLING FAN.
